Difference between revisions of "Zhj2000b"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
J. Zhang, Stability of standing waves for nonlinear Schrodinger equations with unbounded potentials, Z. angew. Math. Phys. 51(2000): 498-503.
+
{{Article
 
+
| author = J. Zhang
[[Category:Bibliography]]
+
| title = Stability of standing waves for nonlinear Schrödinger equations with unbounded potentials
 +
| journal = Z. angew. Math. Phys
 +
| jvol = 51
 +
| jpage = 498-503
 +
| year = 2000
 +
| arxivid =
 +
| mathsciid = MR1762704
 +
}}

Latest revision as of 21:23, 9 July 2009

J. Zhang. Stability of standing waves for nonlinear Schrödinger equations with unbounded potentials. Z. angew. Math. Phys, 51 (2000), 498-503. MathSciNet, arXiv.